# SDR IXXA0200012O

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 72,907 hours, 19,284 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Stiff
- Location: Gear
- Part time: 72,907 hours, 19,284 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM HIK, THE LANDING GEAR NOT LATCHED LIGHT ILLUMINATED FOLLOWING LANDING GEAR RETRACTION. THE FLIGHT CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME. THE FLIGHT RETURNED TO HIK FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE LEFT MAIN LANDING GEAR UPLATCH MECHANISM LACKING LUBRICATION. MAINTENANCE LUBRICATED THE UPLATCH MECHANISM AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
